# SDR QXEA9700708

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11152
- System (JASC): 2770 · Gust Lock Damper System
- Part: Gust Lock
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - GUST LOCK PIN HOLE IN ELEVATOR CABLE TENSIOMETER IS CHIPPED AND GOUGED AROUND HOLE.  REPAIRED IAW EA 4-55-27.
